E-ISSN 2534-9821
 

Case Report 


Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report

Delphine Sime Sidieu , Allison Gilbert , Edmond Brasseur , Alexandre Ghuysen , Vincent D Orio .

Abstract
The erythema ab igne is an uncommon skin disorder related to repeated heat exposure such as open fires or heating pads. Cannabinoid hyperemesis syndrome is an entity including several symptoms such as nausea, vomiting or frequent abdominal pain following marijuana use. Most of those symptoms can be relieved by hot showering or baths. Recently in the literature, erythema ab igne has been associated with cannabinoid hyperemesis syndrome because cannabis users tend to resort to heating pads to relieve persistent abdominal pain.
We report the case of a patient with recurrent vomiting and abdominal pain attributed to cannabinoid hyperemesis syndrome, whose physical examination revealed an erythema ab igne.

Key words: erythema ab igne, cannabinoid hyperemesis syndrome, heat


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Delphine Sime Sidieu
Articles by Allison Gilbert
Articles by Edmond Brasseur
Articles by Alexandre Ghuysen
Articles by Vincent D Orio
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

DSS, AG, EB, AG, VDO, . Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report. Int J Med Rev Case Rep. 2019; 3(11): 779-781. doi:10.5455/IJMRCR.erythema-ab-igne


Web Style

DSS, AG, EB, AG, VDO, . Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report. http://www.mdpub.net/?mno=62302 [Access: August 08, 2020]. doi:10.5455/IJMRCR.erythema-ab-igne


AMA (American Medical Association) Style

DSS, AG, EB, AG, VDO, . Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report. Int J Med Rev Case Rep. 2019; 3(11): 779-781. doi:10.5455/IJMRCR.erythema-ab-igne



Vancouver/ICMJE Style

DSS, AG, EB, AG, VDO, . Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report. Int J Med Rev Case Rep. (2019), [cited August 08, 2020]; 3(11): 779-781. doi:10.5455/IJMRCR.erythema-ab-igne



Harvard Style

, D. S. S. . ., , A. G. ., , E. B. ., , A. G. ., , V. D. O. . & (2019) Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report. Int J Med Rev Case Rep, 3 (11), 779-781. doi:10.5455/IJMRCR.erythema-ab-igne



Turabian Style

, Delphine Sime Sidieu , Allison Gilbert, Edmond Brasseur, Alexandre Ghuysen, Vincent D Orio, and . 2019. Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report. International Journal of Medical Reviews and Case Reports, 3 (11), 779-781. doi:10.5455/IJMRCR.erythema-ab-igne



Chicago Style

, Delphine Sime Sidieu , Allison Gilbert, Edmond Brasseur, Alexandre Ghuysen, Vincent D Orio, and . "Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report." International Journal of Medical Reviews and Case Reports 3 (2019), 779-781. doi:10.5455/IJMRCR.erythema-ab-igne



MLA (The Modern Language Association) Style

, Delphine Sime Sidieu , Allison Gilbert, Edmond Brasseur, Alexandre Ghuysen, Vincent D Orio, and . "Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report." International Journal of Medical Reviews and Case Reports 3.11 (2019), 779-781. Print. doi:10.5455/IJMRCR.erythema-ab-igne



APA (American Psychological Association) Style

, D. S. S. . ., , A. G. ., , E. B. ., , A. G. ., , V. D. O. . & (2019) Erythema ab igne and its association with cannabinoid hyperemesis syndrome: a case report. International Journal of Medical Reviews and Case Reports, 3 (11), 779-781. doi:10.5455/IJMRCR.erythema-ab-igne